# SDR AWXA200601451

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON PLATE LOCATED FS 69 TO FS 70 -Y 1732 PASSENGER CABIN RT WEB PLATE REPLACED FROM FS 69 TO FS 70 -Y 1732 IAW A319 SRM 51-72-11.
